# SDR DALA2017032802472

- Difficulty date: March 23, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 71,188 hours, 53,403 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Guide
- Condition: Worn
- Location: Radome
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

BAD VIBRATION AT FRONT OF AIRPLANE CLIMBING OUT ABOVE 300 KNOTS. PERFORMED GVI FOUND EXCESSIVE PLAY ON RADOME GUIDE PIN HOLES R&R RADOME REF AMM 53-51.
